×

Found 2,151 Documents (Results 1–100)

100
MathJax

Estimates for solutions to a class of nonautonomous systems of neutral type with unbounded delay. (English. Russian original) Zbl 1484.34158

Sib. Math. J. 62, No. 3, 468-481 (2021); translation from Sib. Mat. Zh. 62, No. 3, 583-598 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behavior of the solutions of functional-differential equation with linearly transformed argument. (English. Russian original) Zbl 1462.34101

J. Math. Sci., New York 253, No. 2, 263-275 (2021); translation from Neliniĭni Kolyvannya 22, No. 3, 369-379 (2019).
MSC:  34K25 34K06 34K40
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic stability for a class of equations of neutral type. (English. Russian original) Zbl 1470.34199

Sib. Math. J. 62, No. 1, 84-92 (2021); translation from Sib. Mat. Zh. 62, No. 1, 106-116 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software